MathSciNet Relay Station
MathSciNet bibliographic data
MR2092637 (2006g:46020) 46B20 (54E35 68Q15)
García-Raffi, L. M.; Romaguera, S.; Sánchez Pérez, E. A. Weak topologies on asymmetric normed linear spaces and non-asymptotic criteria in the theory of complexity analysis of algorithms. J. Anal. Appl. 2 (2004), no. 3, 125–138.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement